# SDR USAASB98113

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24559
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5718610
- Condition: Failed
- Location: B Hyd System
- Part time: 18,322 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1854 - DURING CRUISE, B-SYSTEM ELECTRIC HYDRAULIC PUMP LIGHT ILLUMINATED.  CREW FOLLOWED ABNORMAL PROCEDURES AND RESET CIRCUIT BREAKER FOR PUMP.  LIGHT REMAINED ON.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE ELECTRIC MOTOR DRIVEN PUMP FOR THE B-HYDRAULIC SYSTEM.  OPERATIONAL CHECK GOOD.  (X)
